# SDR AALA996043

- Difficulty date: November 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53186
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 41B004AD07G3
- Condition: Discharged
- Location: Seat 2 D/F
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SJC - SEAT E-LIGHTS DO NOT STAY LIGHTED FORWARD MOST BIN (SEAT 2 D, F) NEED P/N 41B004AD07G3.  CHARGED BATTERY PACKS, OPS CHECK GOOD.  (M)
